# SDR IPXA3679981

- Difficulty date: August 25, 2013
- Submitted: August 26, 2013
- Operation: Air carrier
- Aircraft: N341UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 37861
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Damaged
- Location: Nr 8 Slat
- Component: Slat, Boeing
- Component part number: 114T410558
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

.8 INCH HOLE IN NR 8 SLAT T/E WEDGE UPPER SKIN 45.8" FROM OTBD END AND 7.5" FWD OF T/E.     REPAIRED IAW EO B767-5750-51892-A.
